Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Free products in the category of kw-groups

Elyahu Katz

Vol. 59 (1975), No. 2, 493–495
Abstract

This paper provides a short proof of the existence of free-products in the category kw-groups.

Mathematical Subject Classification 2000
Primary: 22A05
Milestones
Received: 26 April 1974
Revised: 29 May 1975
Published: 1 August 1975
Authors
Elyahu Katz